publication:

A Gaussian process regression approach to a single-index model (2011)

Author(s): Choi T, Shi JQ, Wang B

      • Date: 10-06-2011
      • Journal: Journal of Nonparametric Statistics
      • Volume: 23
      • Issue: 1
      • Pages: 21-36
      • Publisher: Taylor & Francis
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: Gaussian process prior empirical Bayes Gibbs sampler marginal likelihood MAP posterior consistency single-index model SPLINE ESTIMATION COEFFICIENTS PREDICTION MIXTURES

      Staff

      Dr Jian Shi
      Reader in Statistics